MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC ADULT CRANIOTOME; MOTOR, DRILL, ELECTRIC - CRANIOTOME

DEPUY SYNTHES PRODUCTS LLC ADULT CRANIOTOME; MOTOR, DRILL, ELECTRIC - CRANIOTOME
Catalog Number CRANI-A-G1
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to component failure, which is wear from normal use and servicing.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the bearing of the craniotome device was worn.It was further determined that the device failed pretest for temperature verification and vibration assessment ( only vibration assessment failed, and temperature verification passed).It was noted in the service order that the device did not work anymore.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.However, it was reported that the event occurred in the month of september.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.

Brand Name
ADULT CRANIOTOME
Common Device Name
MOTOR, DRILL, ELECTRIC - CRANIOTOME
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9183898
Report Number1045834-2019-54688
Device Sequence Number19535967
Product Code HBC
UDI-Device Identifier00845384000457
UDI-Public00845384000457
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K133604
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRANI-A-G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1